# SDR AALA202304212841

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 23,346 hours, 9,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH LEFT OVERWING EMERGENCY LIGHTS ARE INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202304202841: REPLACED LEFT HAND EMERGENCY LIGHT POWER SUPPLY ASSEMBLY PER AMM 33-51-06 (AALA202304202841). REPLACED LEFT HAND OVERWING EMERGENCY LIGHT LAMP PER AMM 33-51-04 (AALA202304212857). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
